MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR ACUMEN IQ CUFF; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

EDWARDS LIFESCIENCES DR ACUMEN IQ CUFF; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number AIQCS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a nurse had an issue with an aiqcs cuff.The cuff was reading a 30-40 maps difference from the patients arm cuff; no error messages were displayed.The arm cuff was on the patients opposite arm.Device is available for return.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
Our product evaluation lab received on acumen iq finger cuff size small.The customer report of inaccurate values was not able to be confirmed.Finger cuff passed eeprom verification with expired status and patient information.The sensor was reset for pressure test.Finger cuff inflated, zeroed and sensed pressure on hemosphere monitor without any error message.Electrical testing showed that all elements such as shield, led, and photodiode of returned unit were ok.No visible damage was noticed from the returned unit.The finger cuff sensor passed both pre and post-decontamination leak test.An engineering evaluation was completed to assess for any manufacturing related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect since the device failure was not able to be confirmed.As part of the manufacturing process, 100% of the units go through visual inspection, electrical testing, and qa sampling inspection.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
ACUMEN IQ CUFF
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20055866
Report Number2015691-2024-06424
Device Sequence Number15483333
Product Code DXN
UDI-Device Identifier00690103203325
UDI-Public(01)00690103203325(17)250615(11)230616(10)65079537
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K190130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model NumberAIQCS
Device Lot Number65079537
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown